MathSciNet Relay Station
MathSciNet bibliographic data
MR1136379 (92m:14019) 14D20 (14H40 14H60)
Laszlo, Yves Un théorème de Riemann pour les diviseurs thêta sur les espaces de modules de fibrés stables sur une courbe. (French) [A Riemann theorem for theta divisors on moduli spaces of stable bundles on a curve] Duke Math. J. 64 (1991), no. 2, 333–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement